CSN Login
Members Online: 12

And yet another drug reaction

mommy2twinz1
Posts: 39
Joined: Mar 2001

Well I just got home from a day in the ER at MD Anderson. Yesterday I broke out in red spots on my arms and lefgs. I called and the doctor on call said to take benadryl and let them know if it got worse. This morning It had spread to my chest and back, my palms and soles of my feet. My elbows, knees and ankles were swollen to where I couldn't move them. I went into the ER and they did bloodwork to confirm it was a drug allergic reaction. They then ran benadryl, and cortizone through my CVC. It made me sleep but really didn't have a lot of effect. They sent me home tonight with pills of the same 2 drugs and said it would take about 7 days to clear. The pain from the CVC is gone and it was pretty cool today that they took blood from it and gave me 4 medicines and I didn't have to deal with a needle!!!Just thought I'd let you know. Tracy

jeancmici
Posts: 682
Joined: Feb 2001

Hi Tracy,

Wow! Sounds like an ordeal! Did they say if they would continue with the taxol anyway - may guess is that they will try.

Keep us informed and of course, hoping for the best for you.

Jean

24242
Posts: 1417
Joined: Mar 2001

Sorry to hear about your reaction. It does seem some are more sensative than others though, we are all different. I am glad to hear the CVC is working well for you, a great option isn't it. I was getting to the point where they were going to use one on me but I managed to get through it all without, but lots of pain with the needles. I do know what you mean.
I have been thinking of you Tracy, glad to see your post. Take good care of yourself, you are surrounded by those who care about you.
Be good to yourself
24242Tara

Subscribe with RSS
About Cancer Society

The content on this site is for informational purposes only. It is not a substitute for professional medical advice. Do not use this information to diagnose or treat a health problem or disease without consulting with a qualified healthcare provider. Please consult your healthcare provider with any questions or concerns you may have regarding your condition. Use of this online service is subject to the disclaimer and the terms and conditions.

Copyright 2000-2014 © Cancer Survivors Network